Application of ‎F‎uzzy Bicubic Splines Interpolation for Solving ‎T‎wo-Dimensional Linear Fuzzy Fredholm Integral ‎Equations‎‎
Message:
Abstract:
‎In this paper‎, ‎firstly‎, ‎we review approximation of fuzzy functions‎ ‎by fuzzy bicubic splines interpolation and present a new approach‎ ‎based on the two-dimensional fuzzy splines interpolation and‎ ‎iterative method to approximate the solution of two-dimensional‎ ‎linear fuzzy Fredholm integral equation (2DLFFIE)‎. ‎Also‎, ‎we prove‎ ‎convergence analysis and numerical stability analysis for the‎ ‎proposed numerical algorithm‎. ‎Finally‎, ‎by an example‎, ‎we show the‎ ‎efficiency of the proposed ‎method.‎
Article Type:
Research/Original Article
Language:
English
Published:
International Journal of Industrial Mathematics, Volume:11 Issue:2, 2019
Pages:
131 - 142
magiran.com/p1943573  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!